# SDR SWAA2014032526495

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 54,808 hours, 43,511 cycles
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 180849
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB OUT, OIL BURNING SMELL FOG & MIST AT ROW 8 & AFT.  R & R WATER SEPARATOR BAGS IAW MM & MT.
